# SDR USAAD00033

- Difficulty date: February 26, 2000
- Submitted: April 5, 2000
- Operation: Air carrier
- Aircraft: N826US
- Make and model: Doug DC-9-81(MD-81)
- Aircraft serial: 48026
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Part number: 6054578
- Condition: Failed
- Location: Fuselage
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

CLT - IND - FLT 1248 - DURING DESCENT, THERE WAS AN UNIDENTIFIED ODOR IN THE CABIN.  THE AIRCRAFT LANDED AT ITS DESTINATION WITHOUT INCIDENT.  ON ARRIVAL THE FIRE DEPARTMENT SEALED THE AIRCRAFT AND THE HEALTH DEPARTMENT SAMPLED THE AIR IN THE CABIN, AND NOTHING UNUSUAL WAS FOUND.  MAINTENANCE CHECKED THE AIRCRAFT FOR EVIDENCE OF BIRD STRIKES AND FLUID LEAKS, NONE FOUND.  THE APU AND BOTH ENGINES WERE RUN AND BOTH AIR CONDITIONING PACKS OPERATED, BUT NO ODORS WERE NOTED.  THE RECIRCULATION FAN CIRCUIT BREAKERS WERE FOUND OPEN.  THE RECIRCULATION FAN WAS REPLACED.  (M)
